# SDR V0XD2018031500001

- Difficulty date: February 22, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC67038600951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PULL-IN-CAM DOUBLER INSIDE PANEL 832AR AND INNER SKIN AT FWD PULL-IN-CAM DOUBLER INSIDE PANEL 832AL HAVE CRACKS. REPLACED PAX DOOR AFT PULL-IN-CAM DOUBLER AND FWD PULL-IN-CAM DOUBLER SKIN IAW SRM 51-42-22, 51-40-11, 51-42-06, 51-42-21, 51-42-13, 51-41-02, 51-42-10 AND AMM 52-11-05, 52-11-04, 52-11-13, 52-11-08, 52-11-02, 52-11-07.
